# SDR GTIA2022100636708

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 7,688 hours, 3,174 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF BURNING PLASTIC WHEN WE STARTED DECENDING. NO HOT SPOTS ON BRAKER PANELS. FAS CHECKED LAVS/CABIN ALL OK. ODOR WOULD DISSIPATE AND RETURN WHEN ENGINES DECELERATED TO IDLE-PERFORMED ENGINE RUN ON BOTH #1 & #2 ENG IAW AMM 71-00-00. COULD NOT DUPLICATE SMELL, NO SMELL NOTED BY CREW OR MX. A/C IS OK FOR FLIGHT @ THIS TIME. C/W TSM 05-50-00
